Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Interpolation of operators with change of measures


Authors: E. M. Stein and G. Weiss
Journal: Trans. Amer. Math. Soc. 87 (1958), 159-172
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1958-0092943-6
MathSciNet review: 0092943
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0092943-6
Article copyright: © Copyright 1958 American Mathematical Society